EconPapers    
Economics at your fingertips  
 

Strong law of large numbers for pairwise positive quadrant dependent random variables

Alessio Sancetta

Statistical Inference for Stochastic Processes, 2009, vol. 12, issue 1, 55-64

Keywords: Associated random variables; Markov chain; Positive quadrant dependence; Rate of convergence; Stochastic equicontinuity; 60F15 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11203-008-9023-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:12:y:2009:i:1:p:55-64

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1007/s11203-008-9023-6

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-31
Handle: RePEc:spr:sistpr:v:12:y:2009:i:1:p:55-64